# SDR DL72S992211

- Difficulty date: October 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416DA
- Make and model: Boeing 727232
- Aircraft serial: 21258
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Part number: 65192923
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING, REAR SPAR, WEB LBL 17, CRACK REPAIR.  THE CENTER WING REAR SPAR WEB WAS FOUND WITH A .5 TYPICAL CRACK NEAR THE UPPER SPAR CAP.  THE CRACK IS TYPICAL OF BAC S/B 727-57A0182.  THE CRACK WAS ROUTED OUT OF THE WEB AND REPAIRED WITH AN ALUMINUM DOUBLER PER ER/A 368400-14AD, REV A.
